# SDR CA980504023

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2140 · Heating System
- Part: Wheel
- Part number: 751817
- Condition: Disintegrated
- Location: Blower
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

(CAN) HEATER REPORTED NOISY.  BRUSHES REPLACED.
